# SDR FDEA202412041834

- Difficulty date: December 4, 2024
- Submitted: December 25, 2024
- Operation: Air carrier
- Aircraft: N672FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 779
- Aircraft time: 36,450 hours, 20,462 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: A57246809227
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND RH #4 SPOILER OUTBOARD UP JACK RIB HOLE CORROSION. ACCOMPLISHED THE REINFORCEMENT REPAIR AT R4 SPOILER OUTBD JACK RIB ABX112.525   UPPER BORE I.A.W FEDEX EA NO:T6-5740-T0381568 P1, SEQ NO:1133, TITLE:WING-ATTACH   FITTINGS-RH WING #4 SPOILER JACK RIB AT STA ABX112.525-BEAM ATTACHMENT HOLE   REINFORCEMENT REPAIR-SRM DEVIATION. THE REPAIR CLASSIFIED AS CAT.B MAJOR PER GMM 6-  2-100.
